# SDR IPXA2020072978292

- Difficulty date: July 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 21,963 hours, 13,847 cycles
- Engine: Pwa PW4158
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Valve
- Condition: Inoperative
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 8 VALVE LIGHT ILLUMINATED IN NR 1 FUEL LEVER AT SHUT DOWN.  REPLACED HP FUEL VALVE INHIBIT RELAY (37KC) IAW ESPM 20-46-50 OPS CHECK OF AMNUNCIATOR.
